# SDR WX0A2015022772442

- Difficulty date: February 19, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,115 hours, 23,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FWD FLANGE OF 1681 FLOORBEAM AT NUTPLATE HOLE, MATERIAL LOSS OUT OF LIMITS.  DAMAGE CUT OUT & REPAIRED IAW STM 53-60-51 REPAIR 3 IAW TO NRC 3574250.
